# SDR SWAA2023012681855

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221FF HAS DAMAGE WHERE INSERT HAS BEEN PULLED THROUGH FOUND NO DAMAGE ON 221FF AND CORRECTLY IDENTIFIED PANEL AS 221A PER SWA AIRTRAN MOD DWG D1040M0002. THE FLOOR PANEL WAS REPLACED IAW SRM 51-10-02-0G-0 PARA 9.A.1.
